Formal structure of direct image of holonomic D-modules of exponential type

Roucairol, Céline

Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Manuscripta mathematica
Volume: 124
Issue number: 3
Page range: 299-318
Place of publication: Berlin; Heidelberg [u.a.]
Publishing house: Springer
ISSN: 0025-2611
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item